# SDR DALA2014102905822

- Difficulty date: October 28, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 68,019 hours, 29,671 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Tail
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON UPPER INTERNAL CUTOUT OF TAIL COMPARTMENT ACCESS DOOR AT FRAME 72.  REPLACED INTERNAL DOUBLER CUTOUT IAW SRM 51-72-11 AND DWG D53571511, D53571510.
